# SDR AALA202111225626

- Difficulty date: November 19, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A300*
- Aircraft serial: 1425
- Aircraft time: 66,988 hours, 25,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2167
- Condition: Failed
- Location: Zone 200 - Fuse
- Part time: 59,181 hours, 29,060 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: PANEL FAILS EMERGENCY LIGHT SYSTEM TEST. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT 10WL (AALA202111226295), 13WL PER A321 AMM 33-51-38-0401 EMERGENCY LIGHT BUILT IN TEST EQUIPMENT TEST GOOD PER A321 AMM 33-51-00-710-001A.
